# SDR CNMA20060021

- Difficulty date: August 17, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 83,079 hours, 20,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41447720
- Part serial: 39645
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,867 hours, 1,827 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, OPERATIONAL CHECK OF EMERGENCY LIGHTS FAILED.  TROUBLESHOT TO EMERGENCY BATTERIES TESTED BAD.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND CHARGER ZONE A AND REMOVED AND REPLACED BATTERY PACK AND CHARGER ZONE B.  PRECAUTIONARY REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY(4EACH) IAW MM 33-51-01 PER WORTAN #06-0295.  THEN OPS CHK GOOD.  REMOVED AND REPLACED EMERG LIGHT CHARGE AND STANDBY CIRCUIT BREAKER IAW MM 20-30.  OPS CHECKS GOOD.
